# SDR UPS98826629

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1150
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C/CK, Z FITTING CRACKED STA 1150  LONGERON 33 RIGHT TO 34 RIGHT.  REMOVED Z FITTING CUT NEW FITTING AND FABBED SPLICES IAW DC8 SRM 53 2 0 FIG 2G.  INSTALLED IAW DC8 SRM 51 1 20D.
